Limit groups and spaces in regions and open manifolds
Compositio Mathematica, Tome 6 (1939), pp. 434-455
Cet article a éte moissonné depuis la source Numdam
@article{CM_1939__6__434_0,
author = {Kaufmann, B.},
title = {Limit groups and spaces in regions and open manifolds},
journal = {Compositio Mathematica},
pages = {434--455},
year = {1939},
publisher = {Johnson Reprint Corporation},
volume = {6},
zbl = {0020.40802},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1939__6__434_0/}
}
Kaufmann, B. Limit groups and spaces in regions and open manifolds. Compositio Mathematica, Tome 6 (1939), pp. 434-455. http://geodesic.mathdoc.fr/item/CM_1939__6__434_0/